# SDR CA970206003

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Part number: CASC211
- Condition: Faulty
- Location: #2 Eng Fuel Flow
- Part time: 4,227 hours
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL THE #2 ENGINE DID NOT PRODUCE TAKEOFF RATED THRUST. THE TAKEOFF WAS REJECTED. MAINTENANCE FOUND THE PROBLEM TO BE AN AIR LEAK. CORR UJOINT AND 3 GASKETS WERE REPLACED ON THE #2 ENGINE FUEL FLOW REGULATOR AT THE P3 CONNECTION. ENGINE WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
